# SDR MALA050110

- Difficulty date: January 8, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- Aircraft time: 19,168 hours, 20,739 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR INTRANSIT LIGHT REMAINED ON WELL AFTER GEAR HANDLE WAS SELECTED UP.  PERFORMED QRH.  CONDITION REMAINED.  AIR RETURN TO CID.  MAINTENANCE SUSPECT NLG NEVER EXTENDED FULLY TO ENGAGE CENTERING CAM.  AFTER PROPER SERVICING STRUT RAN GEAR EXTENSION/RETRACTION THRU SEVERAL TIMES.  OPS CHECK GOOD.  ALL INDICATIONS NORMAL.
